MAUDE Adverse Event Report: ENTERRA MEDICAL, INC. ENTERRA II IPG; GASTRIC STIMULATOR

ENTERRA MEDICAL, INC. ENTERRA II IPG; GASTRIC STIMULATOR
Model Number 37800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Shocking at epigastric area.The patient fell when playing tackle football with her son.After the incident the she started to feel a shocking sensation in her stomach area.Patient was seen by the managing/surgeon provider, a full system exchange was recommended and performed on (b)(6) 2025, there were no complication reported by physician during the procedure.The system was not sent out for testing due to the issue only being reported after it was already disposed.

Brand Name
ENTERRA II IPG
Common Device Name
GASTRIC STIMULATOR
Manufacturer (Section D)
ENTERRA MEDICAL, INC.
5353 wayzata blvd., ste. 400
saint louis park MN 55416
MDR Report Key22323575
Report Number3027386225-2025-00076
Device Sequence Number8812471
Product Code LNQ
UDI-Device Identifier00763000449704
UDI-Public00763000449704
Combination Product (Y/N)N
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number37800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexFemale